5 doctors weighed in:

What is the result of getting a celexa (citalopram) overdose?

5 doctors weighed in
Dr. Marc Zimmermann
Psychiatry
4 doctors agree

In brief: See below

Celexa (citalopram) is a realtive ly safe medication.
However one can overdose on it. The common side effects are :dizziness, sweating , nausea and vomiting, shakiness (tremor), drowsiness, fast heartbeat (tachycardia). More serious symptoms include: amnesia (memory loss), confusion, seizures, trouble breathing, muscle pain, irregular heart beat, and death.

In brief: See below

Celexa (citalopram) is a realtive ly safe medication.
However one can overdose on it. The common side effects are :dizziness, sweating , nausea and vomiting, shakiness (tremor), drowsiness, fast heartbeat (tachycardia). More serious symptoms include: amnesia (memory loss), confusion, seizures, trouble breathing, muscle pain, irregular heart beat, and death.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors